How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask FamilyAttorney Your Own Question
FamilyAttorney
FamilyAttorney, Lawyer
Category: Legal
Satisfied Customers: 678
Experience:  Owner, attorney in private practice, licensed for 36 years as a trial and appellate attorney
89910983
Type Your Legal Question Here...
FamilyAttorney is online now
A new question is answered every 9 seconds

I am 84 and had the same doctor years until he retired. This

Customer Question

I am 84 and had the same doctor for 20 years until he retired. This is a clinic and was assigned a new doctor who took me off my amlodipine generic and put me on Azor at $50 per month. A week after being on this medicine during a cruise I broke out in a terrible body rash and feet plus ankles were swollen three times normal size. When I confronted him with the effects this drug was having on my body, he became very aggressive and refused to allow me to use a different doctor at the clinic with the support the of management. There must be a reason why he is so connected with the Azor drug? I am no longer seeing a doctor although the manager called and offered a new doctor even though he has refused earlier.
Submitted: 5 months ago.
Category: Legal
Expert:  FamilyAttorney replied 5 months ago.

Hello. I’m a family lawyer and appellate attorney with 36 years’ experience and also have extensive experience with landlord-tenant issues, contract law, and other types of law. I look forward to helping you today.

Please note:This is general information for educational purposes and is not legal advice. No specific course of action is proposed herein, and no attorney-client relationship or privilege is formed by speaking to an attorney on this site.

At the end of this discussion I'm going to ask you to please rate me as that's the only way I get credit for my time here today.

Expert:  FamilyAttorney replied 5 months ago.

I'm sorry you're having this issue with your doctor. I come from a family of doctors, so I know amlodipine is usually inexpensive. Now he's got you on a much more expensive drug, so I'd question that anyway. The fact that he got aggressive and refused to allow you to use a different doctor at the clinic should raise red flags, as it did to you. I would bet there is a reason he's so connected to the drug which I'll tell you in a minute but I would suggest searching for a new doctor or new clinic. This one doesn't sound on the up-and-up. Of course doctors retire but it's a shame that you had such a good relationship with your prior doctor and now to have this one must be difficult, to say the least.

I've discovered that some doctors are indeed connected with some drugs and in fact they push certain drugs. Some of these doctors have a too-cozy relationship with the pharmaceutical companies. I don't know if that's your doctor here, but his behavior sounds like it could be. There's a list of doctors and their relationships with pharmaceutical companies. I will send that link to you here. If your doctor is not on it, it doesn't mean he doesn't have a relationship with the pharmaceutical company, but indeed many doctors are getting money and kickbacks from the companies if they push certain drugs. That is disgraceful, of course, and something that, if you find it's true, you might want to report to the Am. Medical Association (AMA).

Here's the link: Protect yourself! Learn the facts and check the national database that lists doctors who are receiving drug kickbacks. https://projects.propublica.org/docdollars/ Just click the blue letters and you can search for your doctor. Remember, if he's not on it, it doesn't mean he's not getting money from the companies. Of course we'd like to think that doctors are above that but some are not, and some will promote certain medications to the detriment of their patients. I hope yours is not one of them and I hope you can find a more patient-friendly doctor or clinic.

Expert:  FamilyAttorney replied 5 months ago.

Does this answer your question?

If you need more information, let me know as I’m happy to give it.

I hope this helps and clarifies. If you could, I'd appreciate it if you can rate me when finished. Kindly rate me positively so that I can get credit. It is no additional charge to you.

Please accept my answer, rate my answer as one of the top three faces/stars and then submit, as this is how I get credit for my time with you and with your question. I work hard to give you a thorough and honest answer. I thank you in advance for rating me. Please let me know if there is more that I can do to answer your question and if you need more information. If not, I thank you for your rating. I can’t get credit for answering your question without your fair and honest rating. Thank you and best of luck to you!

We are not employees of Just Answer but are independent contractors, so your rating is very important to us so that we can be reimbursed for our work. Thank you!

Expert:  FamilyAttorney replied 5 months ago.

Hi, just checking in to see if you still need help with your question and if my answer was helpful for you. Thanks and thank you for allowing me to help you.

Customer/p>

Related Legal Questions